Electron. J. Diff. Equ., Vol. 2012 (2012), No. 130, pp. 1-10.

Newton's method for stochastic functional differential equations

Monika Wrzosek

In this article, we apply Newton's method to stochastic functional differential equations. The first part concerns a first-order convergence. We formulate a Gronwall-type inequality which plays an important role in the proof of the convergence theorem for the Newton method. In the second part a probabilistic second-order convergence is studied.

Submitted May 31, 2012. Published August 15, 2012.
Math Subject Classifications: 60H10, 60H35, 65C30.
Key Words: Newton's method; stochastic functional differential equations.

Show me the PDF file (207 KB), TEX file, and other files for this article.

Monika Wrzosek
Institute of Mathematics, University of Gda\'nsk
Wita Stwosza 57, 80-952 Gda\'nsk, Poland
email: Monika.Wrzosek@mat.ug.edu.pl

Return to the EJDE web page